# SDR 2008UALA03575

- Difficulty date: June 24, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 71,450 hours, 8,793 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: P10225027003
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FROM ROW 45 TO 53 LT INOP.  FOUND FAULTY POWER CABLE.  REPLACED POWER CABLE OP CHECKED GOOD.  AC OK FOR SERVICE.
